First of all I am sorry to hear of the death of your baby. Reading your post makes me think of a couple of things - first, did any of your Drs. talk to you about anxiety or depression as you have been through a lot and sometimes our symptoms can be caused by mental health issues. Many things that happen in your life can disrupt your emotional health and lead to strong feelings of sadness, stress or anxiety. These feelings can manifest themsevles in physical symptoms. Your body responds to the way you think, feel and act. This is often called the “mind/body connection.” When you are stressed, anxious or upset, your body tries to tell you that something isn’t right. For example, high blood pressure or a stomach ulcer might develop after a particularly stressful event, such as the death of a loved one.
The second thing I noted was you started Lipitor in February which seems to have set things off. I am sure you were not happy to learn that you needed to start this medication as I just recently had this same problem and the idea of needing to be on something for high cholesterol messed with my depression and anxiety. I finally take my first doses this past week.
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most common side effects persist or become bothersome when using Lipitor: diarrhea; joint pain; mild sore throat; nausea; runny or stuffy nose; stomach upset. Did your Dr. mention these side effects as a cause for your symptoms ?
Please know I understand where your coming from and what you are going through. I also gave your thread a title. :)
~~Kitt~~Moderator: Anxiety, Osteoarthritis,
GERD/Heartburn and Heart/Cardiovascular Disease. www.healingwell.com"Life is not about waiting for the storms to pass...
It's about learning how to dance in the rain."~ Vivian Greene